# SDR CA090619001

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 312240008
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, POWER PLANT MESSAGE POSTED ON ED.  FLIGHT CREW OPTED TO RETURN TO DEPARTURE. ON GROUND TROUBLESHOOTING FOUND FOLLOWING FADEC/PEC FAULT CODES ON THE NR 1 SIDE, CHANNEL A 476, 478, 456, 454, 711, 765, 932 - EMU CHANNEL A 476,478,750,751,752,753.  AFTER ATTEMPTING FAULT CLEAR THE POWER PLANT MESSAGE REMAINS WITH FOLLOWING FAULTS ON FADEC A CHANNEL 20,763,765,809,932 B CHANNEL 10,454,456,478. OPERATOR REPLACED NR 1 FADEC. FUNCTION TEST`S CARRIED OUT WITH NO FAULTS , ACFT WAS RETURNED TO SERVICE.
